# SDR AOQ2002F00001

- Difficulty date: February 14, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N929ML
- Make and model: Amd FALCON50MYST
- Aircraft serial: 92
- Engine: Garrtt TFE73131C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE73131C
- Part serial: P76418
- Condition: Failed
- Location: Nr 3
- Part time: 8,958 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE FLIGHT CREW NOTED THAT THE NR 3 ENGINE OIL WARNING LIGHT ILLUMINATED.  OIL PRESSURE INDICATED 25 PSI.  UPON POST FLIGHT INSPECTION, CREW NOTICED OIL LEAKING FROM THE NR 3 ENGINE COWLING AND OIL FILTER BYPASS BUTTON WAS POPPED.  AIRFRAME TT 9153.0 HOURS. NR 3 ENGINE TT 8958.2 HOURS NR3 ENGINE CYCLES 6436.  AIRCRAFT WAS INSPECTED BY MAINTENANCE AND SUSPECTED AN INTERNAL FAILURE.  LOANER ENGINE WAS INSTALLED IN THE NR 3 POSITION.  ORIGINAL NR 3 ENGINE WAS SENT TO MFG FOR TEARDOWN INSPECTION.
